# SDR DHL2001745015

- Difficulty date: September 29, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)   AT FL 330 "MAIN CARGO DOOR" LIGHT ILLUMINATED. DIFFERENTIAL WAS AT 8.4 PSI. COMPLETD EMERGENCY PROCEDURE. AT FL 300 AND 7.8 PSI DIFFERENTIAL THE LIGHT EXTINGUISHED.2)   INSPECTED CARGO DOOR SYSTEM. NO MECHANICAL DEFECTS NOTED. ADJUSTED DOOR CLOSED MICROSWITCH IAW AEI MM, OPS CKS. GOOD.STATUS: CLOSED
